MAUDE Adverse Event Report: MERETE GMBH BIOBALL DELTA CERAMIC HEAD; TOTAL HIP REPLACEMENT DEVICE,

MERETE GMBH BIOBALL DELTA CERAMIC HEAD; TOTAL HIP REPLACEMENT DEVICE,
Model Number HM50036
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 05/27/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product could not be returned and stayed with the customer.The further communication with the distributor brought up, that the patient of this case is the same as reported under 3002949614-2021-00001 with the same articles.A dhr review (including sterilization records) was performed and brought up no deviations.No packaging damage was reported by the distributor on request.The risk of infection is a known residual risk with the procedure, covered by the risk analysis and corresponding information is given in the belonging accompanying product information as a possible side effect.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.
 
Event or Problem Description
The patient was revised for infection on (b)(6) 2021.This event is the second revision of this patient, the first revision (infection) has been also recorded and reported under 3002949614-2021-00001.All implants were removed and replaced.

Brand Name
BIOBALL DELTA CERAMIC HEAD
Common Device Name
TOTAL HIP REPLACEMENT DEVICE,
Manufacturer (Section D)
MERETE GMBH
alt-lankwitz 102
berlin, berlin 12247
GM  12247
MDR Report Key12115479
Report Number3002949614-2021-00003
Device Sequence Number3768289
Product Code LZO
UDI-Device Identifier04048266025470
UDI-Public(01)04048266025470(17)230308(10)7011237016/03
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123619
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/08/2023
Device Model NumberHM50036
Device Catalogue NumberHM50036
Device Lot Number7011237016/03
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date07/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age53 YR